# SDR YENA2023053000563

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 28,020 hours, 9,076 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. 'IN FLIGHT REPORTED DIRTY SOCK SMELL IN CABIN WHEN PASSING 3,000 FEET ON DESCEND. REPORTED FROM REAR OF CABIN.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
